# SDR 9613376624

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Terminal Block
- Condition: Failed
- Location: Nlg Indication
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE RED NOSE LANDING GEAR LIGHT ILLUMINATED AFTER LANDING GEAR RETRACTION.  RECYCLED LANDING GEAR AND LIGHT EXTINGUISHED.  AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  REPAIRED WIRE AT TERMINAL STUD AND REPLACED TERMINAL BLOCK.  OPERATIONAL CHECK GOOD.
